# SDR DALA2021091605539

- Difficulty date: September 13, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 64,349 hours, 21,033 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Box
- Condition: Open
- Location: Seat 25def
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5809 25DEF O2 DOOR POPPED OPEN UNABLE TO STOW MASKS + CLOSE. CORRECTIVE ACTION: STOWED MASKS AND LATCHED PANEL CLOSED. (8071648)
